The Foliation of Semigroups by Congruence Classes.
Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 179-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
open subsemigroup, Lie group, closed congruence classes, leaves, foliation, cosets, normal analytic subgroup
@article{MOMA_1988__106_1_178400,
author = {K.H. Hofmann and W.A.F. Ruppert},
title = {The {Foliation} of {Semigroups} by {Congruence} {Classes.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {179--204},
year = {1988},
volume = {106},
number = {1},
zbl = {0671.22003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178400/}
}
K.H. Hofmann; W.A.F. Ruppert. The Foliation of Semigroups by Congruence Classes.. Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 179-204. http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178400/